Free Access
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S1411 - S1423
Published online 02 March 2021
  • H. Abdollahzadeh Ahangar, M. Chellali and S.M. Sheikholeslami, Signed double Roman domination in graphs. Disc. Appl. Math. 257 (2019) 1–11. [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali and S.M. Sheikholeslami, Outer independent double Roman domination. Appl. Math. Comput. 364 (2020) 124617. [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali, S.M. Sheikholeslami and J.C. Valenzuela-Tripodoro, Total Roman {2}-domination in graphs. Discuss. Math. Graph Theory (to appear) DOI: (2020). [Google Scholar]
  • H. Abdollahzadeh Ahangar, T.W. Haynes and J.C. Valenzuela-Tripodoro, Mixed Roman domination in graphs. Bull. Malays. Math. Sci. Soc. 40 (2017) 1443–1454. [Google Scholar]
  • M. Adabi, E. Ebrahimi Targhi, N. Jafari Rad and M.S. Moradi, Properties of independent Roman domination in graphs. Australas. J. Comb. 52 (2012) 11–18. [Google Scholar]
  • Y. Alavi, M. Behzad, L. Lesniak and E.A. Nordhaus, Total matchings and total coverings of graphs. J. Graph Theory 1 (1977) 135–140. [Google Scholar]
  • Y. Alavi, J.Q. Liu, J.F. Wang and Z.F. Zhang, On total covers of graphs. Disc. Math. 100 (1992) 229–233. [Google Scholar]
  • J. Amjadi, Total Roman domination subdivision number in graphs. Commun. Comb. Optim. 5 (2020) 157–168. [Google Scholar]
  • D. Bange, A.E. Barkauskas and P.J. Slater, Efficient dominating sets in graphs, edited by R.D. Ringeisen and F.S. Roberts. In: Applications of Discrete Math. SIAM, Philadelphia, PA (1988) 189–199. [Google Scholar]
  • S. Bermudo, H. Fernau and J.M. Sigarreta, The differential and the Roman domination number of a graph. Appl. Anal. Disc. Math. 8 (2014) 155–171. [Google Scholar]
  • M. Chellali and N. Jafari Rad, A note on the independent Roman domination in unicyclic graphs. Opuscula Math. 32 (2012) 715–718. [Google Scholar]
  • M. Chellali and N. Jafari Rad, Strong equality between the Roman domination and independent Roman domination numbers in trees. Discuss. Math. Graph Theory 33 (2013) 337–346. [Google Scholar]
  • E.J. Cockayne, P.M. Dreyer, Sr., S.M. Hedetniemi and S.T. Hedetniemi, Roman domination in graphs. Disc. Math. 278 (2004) 11–22. [Google Scholar]
  • E. Ebrahimi Targhi, N. Jafari Rad, C. M. Mynhardt and Y. Wu, Bounds for the independent Roman domination number in graphs. J. Comb. Math. Comb. Comput. 80 (2012) 351–365. [Google Scholar]
  • P. Erdös and A. Meir, On total matching numbers and total covering numbers of complementary graphs. Disc. Math. 19 (1977) 229–233. [Google Scholar]
  • G. Hao, L. Volkmann and D.A. Mojdeh, Total double Roman domination in graphs. Commun. Comb. Optim. 5 (2020) 27–39. [Google Scholar]
  • G. Gunther, B. Hartnell, L.R. Markus and D. Rall, Graphs with unique minimum dominating sets. Congr. Numer. 101 (1994) 55–63. [Google Scholar]
  • P. Hatami, An approximation algorithm for the total covering problem. Discuss. Math. Graph Theory 27 (2007) 553–558. [Google Scholar]
  • T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs. Marcel Dekker, New York, NY (1998). [Google Scholar]
  • S.T. Hedetniemi, R.R. Rubalcaba, P.J. Slater and M. Walsh, Few compare to the great Roman empire. Congr. Numer. 217 (2013) 129–136. [Google Scholar]
  • J.K. Lan and G.J. Chang, On the mixed domination problem in graphs. Theor. Comput. Sci. 476 (2013) 84–93. [Google Scholar]
  • C.S. ReVelle and K.E. Rosing, Defendens imperium romanum: a classical problem in military strategy. Am. Math. Mon. 107 (2000) 585–594. [Google Scholar]
  • E. Sampathkumar and S.S. Kamath, Mixed domination in graphs. Sankayā: Indian J. Stat. 54 (1992) 399–402. [Google Scholar]
  • I. Stewart, Defend the Roman empire! Sci. Am. 281 (1999) 136–139. [Google Scholar]
  • L. Volkmann, Weak signed Roman domination in graphs. Commun. Comb. Optim. 5 (2020) 111–123. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.